Alert archive / Maine / Coastal Flood Statements in 2021

Coastal Flood Statement 5, NWS Gray, ME

August 22, 20215 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this coastal flood statement at Aug 22, 2021, 4:10 PM EDT for 5 counties in Maine; Rockingham County, New Hampshire. It took effect at Aug 22, 2021, 10:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2021, 4:10 PM EDT (20:10 UTC)
In effect from
Aug 22, 2021, 10:00 PM EDT
Expired
Aug 23, 2021, 2:00 AM EDT
In force
4 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 25 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WHUS41 KGYX 222010
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
410 PM EDT Sun Aug 22 2021

MEZ023>027-NHZ014-230415-
/O.NEW.KGYX.CF.S.0005.210823T0200Z-210823T0600Z/
/O.CON.KGYX.SU.Y.0004.000000T0000Z-210823T1200Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Rockingham-
410 PM EDT Sun Aug 22 2021

...COASTAL FLOOD STATEMENT IN EFFECT FROM 10 PM EDT TONIGHT UNTIL
2 AM EDT MONDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet. For the Coastal Flood Statement, large break waves and
  astronomical high tides will produce splash over and beach
  erosion.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York 
  Counties.

* WHEN...For the High Surf Advisory, until 8 AM EDT Monday. For
  the Coastal Flood Statement, from 10 PM this evening to 2 AM 
  EDT Monday.

* IMPACTS...Splash over and beach erosion. Some water on low lying
  roads and property is possible. Dangerous swimming and surfing
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

Time of high total tides are approximate to the nearest hour.

Hampton Harbor NH
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 3.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/12 AM    10.9        1.4        1.0       4-5      None    
 23/01 PM     9.6        0.1        0.8        3       None    
 24/01 AM    10.5        1.0        0.8        2       None    
 24/02 PM     9.4       -0.1        0.6        2       None    
 25/02 AM     9.8        0.3        0.4       1-2      None

Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/12 AM    10.6        1.8        1.0       4-5      None    
 23/01 PM     9.4        0.6        0.8        3       None    
 24/01 AM    10.2        1.4        0.8        3       None    
 24/02 PM     9.3        0.5        0.6       2-3      None    
 25/02 AM     9.7        0.9        0.5        2       None

Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/12 AM    11.8        2.1        1.0       4-5      None    
 23/01 PM    10.5        0.8        0.8       3-4      None    
 24/01 AM    11.4        1.7        0.8        3       None    
 24/01 PM    10.4        0.7        0.6        3       None    
 25/02 AM    10.8        1.1        0.5        3       None

&&

$$

MEZ028-230415-
/O.CON.KGYX.SU.Y.0004.000000T0000Z-210823T1200Z/
Coastal Waldo-
410 PM EDT Sun Aug 22 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Large breaking waves of 5 to 7 feet.

* WHERE...Coastal Waldo County.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

Legro
1 follow-up statement
474 
WHUS41 KGYX 230208
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1008 PM EDT Sun Aug 22 2021

MEZ023>027-NHZ014-231015-
/O.CON.KGYX.SU.Y.0004.000000T0000Z-210823T1200Z/
/O.CON.KGYX.CF.S.0005.000000T0000Z-210823T0600Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Rockingham-
1008 PM EDT Sun Aug 22 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet. For the Coastal Flood Statement, large break waves and
  high astronomical tides will produce splash over and beach
  erosion.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York 
  Counties.

* WHEN...For the High Surf Advisory, until 8 AM EDT Monday. For
  the Coastal Flood Statement, from 10 PM this evening to 2 AM EDT
  Monday.

* IMPACTS...Splash over and beach erosion. Some water on low 
  lying roads and property is possible. Dangerous swimming and 
  surfing conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

Time of high total tides are approximate to the nearest hour.

Hampton Harbor NH
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 3.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/12 AM    10.9        1.4        1.0       4-5      None    
 23/01 PM     9.6        0.1        0.8        3       None    
 24/01 AM    10.5        1.0        0.8        2       None    
 24/02 PM     9.4       -0.1        0.6        2       None    
 25/02 AM     9.8        0.3        0.4       1-2      None

Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/12 AM    10.6        1.8        1.0       4-5      None    
 23/01 PM     9.4        0.6        0.8        3       None    
 24/01 AM    10.2        1.4        0.8        3       None    
 24/02 PM     9.3        0.5        0.6       2-3      None    
 25/02 AM     9.7        0.9        0.5        2       None

Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/12 AM    11.8        2.1        1.0       4-5      None    
 23/01 PM    10.5        0.8        0.8       3-4      None    
 24/01 AM    11.4        1.7        0.8        3       None    
 24/01 PM    10.4        0.7        0.6        3       None    
 25/02 AM    10.8        1.1        0.5        3       None

&&

$$

MEZ028-231015-
/O.CON.KGYX.SU.Y.0004.000000T0000Z-210823T1200Z/
Coastal Waldo-
1008 PM EDT Sun Aug 22 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Large breaking waves of 5 to 7 feet.

* WHERE...Coastal Waldo County.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Aug 22, 10:12 AM EDT, 5 hours 58 minutes earlier.

Area forecast discussion, Aug 22, 10:12 AM EDT, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1012 AM EDT Sun Aug 22 2021

.SYNOPSIS...
Warm and humid conditions will continue through Monday as
Henri moves up the coast and weakens over southern New England
through tonight. The effects on our region will be occasional
showers, possibly heavy, gusty winds at times especially in
showers, along with building surf. Thereafter, summer-like
weather continues through the week with mainly dry weather,
although a few rounds of scattered showers and thunderstorms
cannot be ruled out.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Update...Increased PoP as the first feeder band from Henri lifts
into the area from the S. I have tracked this into central parts
of the forecast area before it begins to stall and weaken.

ORIGINAL DISCUSSION...
The big story in the region, and perhaps the nation, is Henri
making landfall in southern New England today. So far this storm
has been remarkably small and it is expected that the primary
damaging impacts from the storm will be limited to southern New
England and New York. Our area will see an easterly flow to the
north of Henri which will keep the maritime air mass in place.
Expect temperatures to be cool but humidity high. In fact, early
morning fog may continue into the day especially along the
coast. Eventually, by this afternoon, the northern bands from
Henri may begin to push into New Hampshire and Maine oriented
roughly west to east. It's unclear how heavy this band will be,
but if sustained thunderstorm activity occurs and the band
doesn't move very quickly, then we could see a flash flooding
threat. Winds with the storm will be rapidly decreasing as it
moves inland, but some moderately strong wind gusts are
possible.

Refer to the National Hurricane Center for the latest on Henri.

Higher swells associated with Henri will be heading northward
and rounding Cape Cod this afternoon. While the western Gulf of
Maine will be somewhat protected by Cape Cod, the Midcoast area
is likely to see the higher swells arriving. Thus a High Surf
Advisory has been issued east of Portland.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
The remnant circulation from Henri is expected to continue a
turn to the west across southern New England tonight with rain
from the forward band affecting New Hampshire and western Maine.
The heavier rain threat seems focused to our west, but far
southwest New Hampshire could see the heaviest rain overnight.
The circulation lingers over western New England on Monday with
clouds and showers keeping temperatures down again. It's unclear
at this time whether the circulation will die completely over
western New England or get pushed east across New Hampshire and
Maine Monday night into Tuesday. Either way, though, an upper
trough crossing the area will keep the chance of showers and
thunderstorms in the forecast, with heavy rain possible
depending on how it evolves. Should see at least some
improvement on Tuesday as the trough moves east. Depending on
how much cloud cover lingers, we will warm into the mid to
upper 80s with high humidity leading to heat index values in the
90s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
An upper level ridge will build over the region Tuesday night.
By Wednesday, we will remain in a very warm airmass as
southwesterly winds bring temperatures to +16C at H8. This will
allow for air temperatures to climb well into the 80s with
surface dew points around 70 degrees making for uncomfortable
heat indices reaching the lower 90s.

Similar conditions will continue on Thursday as a strong cold
front approaches from Canada though there are significant timing
differences within the 00Z model suite. Temperatures may
actually be a few degrees warmer than Wednesday due to
compressional warming ahead of the front. By Friday, much cooler
air will sweep into the region on northwesterly breezes. Severe
weather may be lacking however due to the early morning cold
frontal passage.

Cooler and more seasonable temperatures arrive for the weekend.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
Short Term...Rain band from Henri will likely affect much of the
area today, progressing northward with time. Expect continued
low ceilings and fog with some heavier rain possible in the band
as it moves through. While Henri moves through western New
England, the onshore flow will likely keep low ceilings and
possibly fog around through Monday.

Long Term...The tropical airmass over the area will support a
combination of low clouds and patchy fog Tuesday night and
Wednesday night. During the day, diurnally driven scattered
showers and possibly a thunderstorm may lead to localized IFR
conditions.

&&

.MARINE...
Short Term...Easterly onshore flow expected today on the north
side of Henri which will be making landfall in southern New
England. Wind speeds increase as the core of the storm gets
closer, although wind gusts likely peak in the Small Craft
Advisory range and the current advisory covers this well. Swells
from Henri will be pushing northward around Cape Cod this
afternoon, primarily affecting the central and eastern Gulf of
Maine. But wind waves will be increasing on the easterly flow as
well, with the highest wind waves occurring in the western Gulf
of Maine by tonight. Winds decrease tonight into Monday with
higher seas possibly continuing into Monday.

Long Term...Winds and seas will remain below SCA thresholds
Tuesday night through Thursday. There may be periods of fog
reducing visibilities over the coastal waters with warm and
humid air in place. On Friday, a strong cold front will cross
the region from Canada. Winds may briefly be gusty with cold air
advection over the relatively warm waters.

&&

.HYDROLOGY...
Update...Have issued a flood watch for SWrn NH despite
uncertainty regarding the final track of Henri. Very wet
antecedent conditions combined with the threat for heavy
rainfall...both today and again Mon...introduces enough risk.
With 6 hr FFG running generally at or below 3 inches and a
slightly more E track the rainfall threat is higher than
previous forecasts.

Previous discussion...As TC Henri lifts north the moisture
surge will spread into the region with PWATs rising to 2.25"
along southern ME/NH by this time tomorrow. As TC Henri lingers
to the southwest on Sunday and Monday, scattered showers and
thunderstorms are expected to develop over the area with pockets
of torrential rainfall. Given how weak the forcing is showers
and thunderstorms will be closely tied to the diurnal cycle,
with peak coverage this afternoon/evening. At this time concern
is not high for widespread heavy rainfall, but these locally
high amounts could add up if repeated areas are impacted. The
increased support in the upslope regions of the Monadnocks and
White Mountains are of particular concern for repeat
development. The final track of TC Henri could also bring a
swath of moderate to heavy rainfall, with the latest forecast
bringing it eventually over S NH and ME. RFC/WPC QPF forecasts
attempt to highlight the rainfall enhanced by upslope, and do
well for an overall rainfall assessment. However we recognize
there could easily be pockets of locally higher amounts that
could lead to flash flooding. Soil moisture percentiles remain
high in S NH due in part to Fred's passage a few days back. For
now river flooding appears to be a low threat as most rivers
remain at or below normal streamflows. Some lakes/reservoirs in
S NH where heavy rains have fallen over the last 6 weeks remain
high, but there should be enough storage to handle this storm.
All of these factors combine to support the Excessive Rainfall
highlighting a slight risk mainly over NH up to the White
Mountains region.

&&

.TIDES/COASTAL FLOODING...
Update...I have expanded the high surf advisory based on the
latest obs and guidance. Wave heights are running around a foot
higher than previously forecast at this hour...and those obs
like at the Wrn ME Shelf are already near 5 ft with 10 sec
periods. Wave heights and period should only increase thru the
afternoon so I have decided it best to just cover the entire
coast.

Previous discussion...Storm surge guidance continues to provide
about a foot or slightly higher values at the time of the high
tide around midnight tonight. In addition, long period swells
will be reaching the coast. Minor coastal flooding or splash-
over is possible from Portland and points south.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Surf Advisory until 8 AM EDT Monday for MEZ023>028.
NH...Flood Watch through late Monday night for NHZ007-008-011-015.
     High Surf Advisory until 8 AM EDT Monday for NHZ014.
MARINE...Small Craft Advisory until noon EDT Monday for ANZ150-152-154.

&&

. NEAR TERM...Legro
Hazardous weather outlook, Aug 22, 10:07 AM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
1007 AM EDT Sun Aug 22 2021

ANZ150>154-231415-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1007 AM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Henri will make landfall over eastern Long Island or Rhode Island
today. Increasing long period swells and other wave action from this
storm may impact the coastal waters. For the latest on Henri, follow
National Hurricane Center updates at hurricanes.gov.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023>028-NHZ014-231415-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
1007 AM EDT Sun Aug 22 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-018>022-033-NHZ001>006-009-010-012-013-231415-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Belknap-Strafford-Eastern Hillsborough-Interior Rockingham-
1007 AM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ007-008-011-015-231415-
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
1007 AM EDT Sun Aug 22 2021

...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:59 PM EDTDense Fog AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York11 hr
Aug 22, 3:52 AM EDTHigh Surf AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York23 hr
Aug 22, 8:16 AM EDTFlood WatchGYXCheshire, Hillsborough, Merrimack, Sullivan38 hr

Nearby

Coastal Flood Statements in Maine, 2021Coastal Flood Statements in New Hampshire, 2021Every coastal flood statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.